Ask an expert
Question

05 Aug 2011

Nuzak 20mg
Good morning,

I am currently on Nuzak 20mg and the only side effect I have is no libido. I have 3 months left on the pills, but I am affraid my relationship might end due to my boyfriend thinking its him?! Is there any other anti depressend I can try or something I can take with Nuzak to help?
Answer 5,029 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Mariska

Unfortunately, a decreased Libido is indeed one of the more common adverse effect with some anti-depressants.
Your best option would be to discuss this with your prescribing for an alternative treatment option and a suitable way of swithcing between products. You should also discuss this with your BF.

All the best!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17812 votes
Vote